# SDR DALA2021080404434

- Difficulty date: August 1, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 90,344 hours, 38,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1460-1497
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 652 CORROSION ON FLOOR STRINGER RBL 2 AND 7, BTW STA 1497 TO 1460 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 01041: FLOOR STRINGER RBL 2 AND 7, BTW STA 1497 TO 1460 WAS REPLACED PER B757-200 SRM. (1895887)
